# SDR REXA201200111

- Difficulty date: January 14, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Aircraft time: 23,142 hours, 20,271 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Binding
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON BINDING REQUIRES MORE PRESSURE THAN NORMAL TO OPERATE PREVIOUSLY WRITTEN UP 2 TIMES AML PG 2706520 AND 2206536.  PERFORMED DVI ON AILERON CONTROL & AILERON TRIM SYSTEM.  NO DEFECTS NOTED, SYSTEM OPS CHECKS WITHIN LIMITS IAW AMM 27-11-00.  OK FOR SVC.
